SciELO - Scientific Electronic Library Online

 
vol.61 issue4Term structure of sovereign spreads: a contingent claim model author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Revista Brasileira de Economia

Print version ISSN 0034-7140On-line version ISSN 1806-9134

Abstract

SCORZAFAVE, Luiz Guilherme  and  PAZELLO, Elaine Toldo. Using normalized equations to solve the indetermination problem in the Oaxaca-Blinder decomposition: an application to the gender wage gap in Brazil. Rev. Bras. Econ. [online]. 2007, vol.61, n.4, pp.535-548. ISSN 0034-7140.  http://dx.doi.org/10.1590/S0034-71402007000400006.

Há centenas de trabalhos que implementam a decomposição de Oaxaca-Blinder. Entretanto, esta decomposição não é invariante à escolha dos grupos de referência quando variáveis binárias são utilizadas como regressores. Este artigo aplica a solução proposta por Yun (005a,b) para este problema de identificação à estimação do diferencial de salários por sexo no Brasil. A crescente diferença entre homens e mulheres no coeficiente da regressão associado ao trabalho em meio período vem contribuindo para reduzir o diferencial de salários por sexo. Outros estudos já realizados no Brasil que não utilizaram qualquer correção do problema de identificação, encontraram resultados diferentes.

Keywords : Oaxaca decomposition; woman; gender; wage; normalized regression.

        · abstract in English     · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License